# SDR DALA2022121308051

- Difficulty date: December 9, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 33-37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 CORROSION FLOOR BEAM Y1456 BETWEEN FR33 TO FR37 IN PASSENGER CABIN. CORRECTIVE ACTION: EVALUATED REWORKED AREAS ON FLOOR BEAM Y1456 LOC BTW FR33 TO FR37 IN PASSENGER CABIN AND FOUND WITHIN LIMITS AS PER A330 SRM53-00-15-283-002. (2531656)
